Louisiana, 2015

Tornadoes and Flash Flooding in Louisiana, June 18, 2015

June 18, 2015 · NWS SHV · 33 events in 3 counties and zones

The remnants of Tropical Storm Bill continued to plague Northwest Louisiana on June 18th. A nocturnal feeder band developed across Northwest Louisiana and produced locally heavy rainfall that caused severe flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$175,000
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

The remnants of Tropical Storm Bill continued to plague Northwest Louisiana on June 18th. A nocturnal feeder band developed across Northwest Louisiana and produced locally heavy rainfall that caused severe flooding. In addition, several of these individual storms exhibited brief but strong rotation and the end result was a few tornado touchdowns during the early morning hours of the 18th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 17, 10:39 PM CST, 5 hours 30 minutes earlier.

Area forecast discussion, Jun 17, 10:39 PM CST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1139 PM CDT WED JUN 17 2015

.AVIATION...
CENTER OF REMMANTS OF T.D BILL MOVG NORTH ALONG I-35 INTO
SOUTHERN OK. FEEDER BAND OVER SE TX/SW LA HAS BEEN INTENSIFYING
NWD INTO NORTHERN LA. SMALLER AREA OF CONVECTION OVER NE TX...ALSO
GRADUALLY INTENSIFYING. THUS...HEAVY SHOWERS OR TSTMS MAY BECOME
PREVAILING LATE TONIGHT AND INTO THURSDAY AT MOST OF THE AREAL
TERMINALS. KSHV IS BTWN THESE TWO AREAS AND MAY NOT SEE CONVECTION
FOR SVRL MORE HOURS...AND KLFK MAY REMAIN ON THE FRINGE OF THE
INCHREASING AREA JUST TO ITS EAST. ALSO...DEEPER SE FLOW OVER NE
TX ALSO BRINING IN LOW MVFR CIGS WITH OCNL IFR CIGS FOR REST OF
THE NIGHT. FURTHER EAST OVER KMLU AND KELD...WET GROUND...LGT
WINDS...AND NARROW TEMP DEW POINT SPREADS MAY INDUCE FOG AT THESE
SITES. SE WINDS ELSEWHERE AROUND 10 TO 15 KTS...WILL INCREASE TO
15 TO 25 KTS BTWN 18/12-15Z. /VII/.

&&

.PREV DISCUSSION... /ISSUED 1136 PM CDT WED JUN 17 2015/

UPDATE...
UPDATED TO INCREASE THE AREAL COVERAGE OF A FLASH FLOOD WATCH TO
INCLUDE PARTS OF SOUTH CENTRAL ARKANSAS...NORTHWEST AND NORTH
CENTRAL LOUISIANA AND DEEP EAST TEXAS. ALSO INCREASED THE
QPF/AMOUNT OF EXPECTED RAINFALL AMOUNTS.

DISCUSSION...
A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS CONTINUED TO TRAIN
OVER PARTS OF DEEP EAST TEXAS AND LOWER PARTS OF NORTHWEST AND
INTO NORTH CENTRAL LOUISIANA AND SOUTH CENTRAL ARKANSAS. THIS AREA
HAS HAD HEAVY RINFALL EARLIER AND THE ADDITIONAL RAINFALL MOVING
ACROSS THIS AREA WILL PROVIDE A POTENTIAL FOR FLASH FLOODING DUE
TO THE HIGH WATER LEVELS OF THE BACKWATER OFF THE RED RIVER WHICH
IS AT A HIGH STAGE. ADDITIONAL SMALLER FEEDER BANDS OF RAIN ALSO
CONTINUE TO SPREAD INTO PARTS OF NORTHEAST TEXAS AND SOUTHEAST
OKLAHOMA AND WILL KEEP THE SOILS NEAR SATURATION...WHICH LATER
INTO THE NIGHT WILL SEE THE POTENTIAL FOR ADDITIONAL HEAVY RAINS
AROUND THE REMNANTS OF TROPICAL SYSTEM BILL. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  89  75  90 /  60  50  30  30
MLU  73  92  75  92 /  70  30  20  30
DEQ  74  82  72  86 /  70  70  70  40
TXK  74  87  74  88 /  70  70  60  40
ELD  73  89  73  90 /  70  50  40  40
TYR  74  86  74  89 /  70  70  40  30
GGG  74  88  74  90 /  70  70  40  30
LFK  75  90  75  91 /  60  60  20  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THURSDAY FOR ARZ050-051-059-
     060-070.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ARZ073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR LAZ004>006-
     011>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THURSDAY FOR OKZ077.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THURSDAY FOR TXZ096-097-
     108>112-124>126-136>138.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ096-152-
     165>167.

&&
Hazardous weather outlook, Jun 17, 10:46 AM CST, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CDT WED JUN 17 2015

OKZ077-TXZ096-108>111-124-125-136-137-149-150-181115-
MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-RUSK-
1146 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

VERY HEAVY RAINFALL ASSOCIATED WITH THE REMNANTS OF TROPICAL
DEPRESSION BILL REMAIN POSSIBLE THROUGH TONIGHT ACROSS PARTS OF
EASTERN TEXAS...WHICH MAY LEAD TO FLASH FLOODING. ADDITIONALLY...A
COUPLE OF WEAK TORNADOES MAY BE POSSIBLE THIS AFTERNOON...AS WIND
SHEAR AND INSTABILITY VALUES ASSOCIATED WITH THE STORM APPEAR
FAVORABLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE POTENTIAL FOR HEAVY RAINFALL AND AN ISOLATED SEVERE STORM REMAIN
POSSIBLE THROUGH THURSDAY WITH THE REMNANTS OF TROPICAL DEPRESSION
BILL. THE RAINFALL MAY RESULT IN FLASH FLOODING IN A FEW LOCATIONS.
ADDITIONAL RIVER FLOODING ON THE NECHES...SABINE... ANGELINA...AND
SULPHUR RIVERS OF EAST TEXAS IS ALSO POSSIBLE BY THURSDAY.

A NEW RISE WILL DEVELOP ON THE RED RIVER IN NORTH TEXAS AND SOUTH
OKLAHOMA AND SPREAD DOWNSTREAM INTO LOUISIANA THROUGH THE REMAINDER
OF THIS JUNE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS COULD BE REQUIRED DURING THIS
AFTERNOON AND EVENING IN THE SPIRAL THUNDERSTORM BANDS ASSOCIATED
WITH TROPICAL DEPRESSION BILL.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151>153-165>167-181115-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-BOWIE-CASS-MARION-HARRISON-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1146 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON.  HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS. NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

VIII.

In the hours before

Special weather statement, Jun 18, 2:48 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 AM CDT THU JUN 18 2015

LAZ010-017-TXZ153-180945-
DE SOTO LA-SABINE LA-SHELBY TX-
348 AM CDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SABINE...SOUTHERN DE
SOTO PARISHES IN NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY
COUNTIES UNTIL 445 AM CDT...

AT 347 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF SHELBYVILLE...OR 13 MILES EAST OF CENTER...MOVING
NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...HUXLEY...SOUTH MANSFIELD...GRAND CANE...STANLEY...
CARMEL...PELICAN...EVELYN...RAMBIN AND KINGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3170 9394 3183 9409 3222 9369 3195 9341
TIME...MOT...LOC 0847Z 224DEG 24KT 3183 9395

06

The radar

The Shreveport radar (KSHV), 48 km away, was scanning. The volume nearest the first event began at 10:09 UTC.

Open the radar archive at this moment

Event by event

30 flash flood, 2 tornado, 1 thunderstorm wind. Local standard time, as filed.

Tornado, De Soto

When
June 18, 4:09 AM CST to 4:10 AM CST
Where
De Soto County, 1.25 mi ENE of Mansfield to 1.56 mi NE of Mansfield
Rating
EF1
Path length
0.56 mi
Path width
126 yd
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
32.037, -93.701

A NWS Storm Survey team determined that the damage in the Mansfield area was a result of a brief tornado touchdown. The EF1 tornado touched down in the town of Mansfield, Louisiana near the intersection of Polk and Laura Streets. The storm traveled north 1/2 mile then lifted near North Hills Drive. Damage consisted of a few snapped and/or uprooted trees. One home sustained significant rood damage due to a tree falling on the house.

Tornado, De Soto

When
June 18, 5:38 AM CST to 5:43 AM CST
Where
De Soto County, 0.62 mi SE of Kickapoo to 3.49 mi NE of Kickapoo
Rating
EF1
Path length
3.49 mi
Path width
190 yd
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
32.194, -93.843

A NWS Storm Survey team determined that damage in northern DeSoto Parish was consistent with that of a tornado touchdown. An EF1 tornado touched down near the community of Kickapoo just west of the intersection of Hwy. 5 and Hwy. 171. The tornado then tracked 3.5 miles to the northeast before dissipating on Red Bluff Road 3/4 of a mile east of Long Road. Damage mainly consisted of several trees uprooted and snapped along the path. One home had major damage to its roof. A couple storage buildings were also damaged by the tornado.

Thunderstorm Wind, Caddo

When
June 18, 5:45 AM CST
Where
Caddo County, 0.69 mi S of Jewella
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
32.470, -93.800

A large tree was downed across Green Terrace Road in South Shreveport.

Flash Flood, Caddo

When
June 18, 5:53 AM CST to 11:30 AM CST
Where
Caddo County, 1.07 mi ESE of Spring Ridge to 1.31 mi E of Spring Ridge
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
32.316, -93.932

Severe street flooding was reported at the intersection of Colquitt Road and Williams Road in Keithville, Louisiana.

Flash Flood, Caddo

When
June 18, 5:55 AM CST to 11:30 AM CST
Where
Caddo County, 1.2 mi E of Jewella to 1.21 mi E of Jewella
Cause
Heavy Rain / Tropical System
Reported by
County Official
Coordinates
32.479, -93.779

Excessive heavy rainfall resulted in the closure of Claiborne Avenue in Shreveport, Louisiana.

Flash Flood, Caddo

When
June 18, 5:57 AM CST to 11:30 AM CST
Where
Caddo County, 1.56 mi ENE of Shreveport to 1.68 mi ENE of Shreveport
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.489, -93.725

Youree Drive in Shreveport was closed from East Washington to Dalzell Street from flash flooding.

Flash Flood, Caddo

When
June 18, 6:00 AM CST to 11:30 AM CST
Where
Caddo County, 1.86 mi E of (Shv)shreveport Rgnl to 1.96 mi NE of Cutoff Jct
Cause
Heavy Rain / Tropical System
Reported by
County Official
Coordinates
32.450, -93.798

Excessive heavy rainfall resulted in the closure of the intersection of Jewella Avenue and East Jewella Road in Shreveport, Louisiana.

Flash Flood, Caddo

When
June 18, 6:09 AM CST to 11:30 AM CST
Where
Caddo County, 1.55 mi E of Shreveport to 1.72 mi ESE of Shreveport
Cause
Heavy Rain / Tropical System
Reported by
County Official
Coordinates
32.479, -93.723

Severe street flooding resulted in the closure of Youree Drive south of Kings Hwy in Shreveport, Louisiana.

Flash Flood, Caddo

When
June 18, 6:09 AM CST to 11:30 AM CST
Where
Caddo County, 1.83 mi SSE of Jewella to 1.97 mi SSE of Jewella
Cause
Heavy Rain / Tropical System
Reported by
County Official
Coordinates
32.456, -93.788

Excessive heavy rainfall resulted in high water being reported over Waggoner Avenue near the Centrum Apartments in Shreveport, Louisiana.

Flash Flood, Caddo

When
June 18, 6:10 AM CST to 11:30 AM CST
Where
Caddo County, 2.03 mi SSE of Shreveport to 1.84 mi WSW of Dixie Gardens
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.454, -93.735

Street flooding was reported at Fern Avenue between Pierremont Avenue and the Fern Loop in Shreveport, Louisiana.

Flash Flood, Caddo

When
June 18, 6:10 AM CST to 11:30 AM CST
Where
Caddo County, 1.22 mi ESE of Jewella to 1.25 mi ESE of Jewella
Cause
Heavy Rain / Tropical System
Reported by
County Official
Coordinates
32.471, -93.782

The intersection of Hearne Avenue and Midway was flooded in Shreveport, Louisiana.

Flash Flood, Caddo

When
June 18, 6:11 AM CST to 11:30 AM CST
Where
Caddo County, 1.4 mi ENE of (Shv)shreveport Rgnl to 1.39 mi ENE of (Shv)shreveport Rgnl
Cause
Heavy Rain / Tropical System
Reported by
County Official
Coordinates
32.455, -93.806

Excessive street flooding was reported at the intersection of Broadway and Mayfield in Shreveport, Louisiana.

Flash Flood, Caddo

When
June 18, 6:12 AM CST to 11:30 AM CST
Where
Caddo County, 1.76 mi SSE of Jewella to 1.79 mi SSE of Jewella
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.455, -93.792

Severe street flooding was reported at Hollywood and East Jewella in Shreveport, Louisiana.

Flash Flood, Caddo

When
June 18, 6:12 AM CST to 11:30 AM CST
Where
Caddo County, 1.2 mi SSW of Shreveport Downtown to 1.24 mi SSW of Shreveport Downtown
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.513, -93.756

Excessive heavy rainfall resulted in the closure of the intersection at Caddo and Common Streets in Shreveport, Louisiana.

Flash Flood, Bossier

When
June 18, 6:13 AM CST to 11:30 AM CST
Where
Bossier County, 0.38 mi WNW of Bossier City to 0.32 mi W of Bossier City
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.522, -93.726

Excessive heavy rainfall resulted in the closure of Hamilton Road/Cox Street intersection.

Flash Flood, Bossier

When
June 18, 6:13 AM CST to 11:30 AM CST
Where
Bossier County, 1.03 mi W of Bossier City to 1 mi W of Bossier City
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.518, -93.738

Excessive heavy rainfall flooded Traffic Street under the railroad underpass in Bossier City, Louisiana.

Flash Flood, Caddo

When
June 18, 6:13 AM CST to 11:30 AM CST
Where
Caddo County, 1.68 mi S of Summer Grove to 1.81 mi S of Summer Grove
Cause
Heavy Rain / Tropical System
Reported by
County Official
Coordinates
32.396, -93.834

Severe street flooding was reported at the intersection of Dean Road and Green Terrace Road in south Shreveport.

Flash Flood, Caddo

When
June 18, 6:14 AM CST to 11:30 AM CST
Where
Caddo County, 1.33 mi ENE of (Shv)shreveport Rgnl to 1.29 mi ENE of (Shv)shreveport Rgnl
Cause
Heavy Rain / Tropical System
Reported by
County Official
Coordinates
32.457, -93.809

Severe street flooding was reported at the intersection of Hollywood Avenue and Roberts Street in Shreveport, Louisiana.

Flash Flood, Caddo

When
June 18, 6:14 AM CST to 11:30 AM CST
Where
Caddo County, 0.88 mi WSW of Forbing to 0.9 mi SW of Forbing
Cause
Heavy Rain / Tropical System
Reported by
County Official
Coordinates
32.393, -93.743

Excessive Street flooding was reported at the intersection of Oak Ridge and Wardlow Street in Shreveport, Louisiana.

Flash Flood, Bossier

When
June 18, 6:15 AM CST to 11:30 AM CST
Where
Bossier County, 1.44 mi W of (Bad)barksdale Afb to 0.84 mi WSW of (Bad)barksdale Afb
Cause
Heavy Rain / Tropical System
Reported by
Trained Spotter
Coordinates
32.500, -93.695

Barksdale Blvd. near the Barksdale Air Force Base in Bossier City was flooded.

Flash Flood, Caddo

When
June 18, 6:18 AM CST to 11:30 AM CST
Where
Caddo County, 0.71 mi WSW of (Shv)shreveport Rgnl to 1.05 mi WSW of (Shv)shreveport Rgnl
Cause
Heavy Rain / Tropical System
Reported by
NWS Employee
Coordinates
32.447, -93.842

Excessive heavy rainfall resulted in the closure of Hollywood and 70th Street in Shreveport, Louisiana.

Flash Flood, Caddo

When
June 18, 6:22 AM CST to 11:30 AM CST
Where
Caddo County, 1.66 mi N of Shreveport to 1.52 mi N of Shreveport
Cause
Heavy Rain / Tropical System
Reported by
County Official
Coordinates
32.504, -93.747

Severe street flooding as reported near Line Avenue and Interstate 20 in Shreveport, Louisiana.

Flash Flood, Caddo

When
June 18, 6:26 AM CST to 11:30 AM CST
Where
Caddo County, 0.68 mi S of Shreveport to 0.71 mi S of Shreveport
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.470, -93.750

Severe Flash Flooding was reported throughout Betty Virginia Park in Shreveport, Louisiana.

Flash Flood, Bossier

When
June 18, 6:27 AM CST to 11:30 AM CST
Where
Bossier County, 0.19 mi SSW of Bossier City to 0.62 mi S of Honore
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.517, -93.721

The 1600 block of Benton Road in Bossier City was closed to due flash flooding.

Flash Flood, Bossier

When
June 18, 6:28 AM CST to 11:30 AM CST
Where
Bossier County, 1.66 mi W of (Bad)barksdale Afb to 1.46 mi SSE of Blenheim
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.502, -93.698

The 1600 block of Barksdale Blvd. was closed due to severe street flooding.

Flash Flood, Bossier

When
June 18, 6:35 AM CST to 11:30 AM CST
Where
Bossier County, 0.88 mi N of Bossier City to 0.74 mi N of Bossier City
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.533, -93.722

Severe street flooding was reported at the intersection of Benton Road and Shed Road in Bossier City, Louisiana.

Flash Flood, Bossier

When
June 18, 6:35 AM CST to 11:30 AM CST
Where
Bossier County, 1.86 mi SSE of Honore to 1.87 mi SE of Honore
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.547, -93.713

The intersection of Melrose and Bellgrove in Bossier City was flooded and closed.

Flash Flood, Bossier

When
June 18, 6:38 AM CST to 11:30 AM CST
Where
Bossier County, 1.41 mi ESE of Bossier City to 1.46 mi WSW of Fosters
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.515, -93.697

Patricia Drive and Michael Street in Bossier City was flooded and closed.

Flash Flood, Bossier

When
June 18, 6:42 AM CST to 11:30 AM CST
Where
Bossier County, 0.92 mi NNE of Bossier City to 0.97 mi NNE of Bossier City
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.532, -93.713

The intersection of Shed Road and James Street in Bossier City was flooded and closed.

Flash Flood, Bossier

When
June 18, 6:44 AM CST to 11:30 AM CST
Where
Bossier County, 1.32 mi SE of Honore to 1.52 mi SE of Honore
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.557, -93.713

The I-220 Eastbound exit ramp at Airline Drive was flooded and closed.

Flash Flood, Bossier

When
June 18, 6:45 AM CST to 11:30 AM CST
Where
Bossier County, 0.74 mi NNE of Bossier City to 0.64 mi NE of Bossier City
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
32.529, -93.714

The intersection of James Street and East Texas Street in Bossier City was flooded and closed.

Flash Flood, Bossier

When
June 18, 6:55 AM CST to 11:30 AM CST
Where
Bossier County, 0.36 mi NW of Bossier City to 0.72 mi NNW of Bossier City
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
32.523, -93.725

The intersection of Texas Street and Benton Road was flooded and closed.

Flash Flood, Bossier

When
June 18, 7:00 AM CST to 11:30 AM CST
Where
Bossier County, 1.11 mi NNW of Bodcau to 1.4 mi SE of Adner
Cause
Heavy Rain / Tropical System
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
32.544, -93.589

The Fox Creek Subdivision in Haughton, Louisiana was flooded. Some water made it into homes in the subdivision.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2015Every state in 2015This day in weather historyThe tornado archive for Louisiana, 2015Warnings in Louisiana, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 573822, 573895, 573827, 573829, 573830, 573831, 573834, 573835, 573838, 573839, 573840, 573841, 573843, 573846, 573848, 573849, 573851, 573855, 573856, 573858, 573861, 573863, 573865, 573868, 573869, 573871, 573875, 573880, 573881, 573882, 573883, 573885, 573887.